# SDR AWXA200600406

- Difficulty date: March 1, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 64,787 hours, 39,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1584
- Condition: Unknown
- Location: R1 Door
- Part time: 47,320 hours, 32,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING SCHEDULED DEPLOYMENT OF THE R-1 DOOR, THE SLIDE ENDED UP NOT BEING PERPENDICULAR TO THE AIRCRAFT, THE SLIDE CAME OUT TWISTED.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25001.   UNABLE TO DUPLICATE FAULT.  SLIDE WAS INFLATED AND CHECKED FOR TWIST.  NO SIGNS OF A TWIST WAS PRESENT.  UNIT WAS OVERHAULED AND TESTED IAW CMM 25-60-59 REV 10.
